# SDR AALA202001189004

- Difficulty date: January 17, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 16,251 hours, 7,670 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13F EXTENDS INTO THE EMERGENCY EXIT ROW. ADJUSTED SEAT 13F PER AMM 25-21-00.
